Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 105, NWS St. Louis, MO

June 8, 2009Bond County, Fayette County, Montgomery County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 8, 2009, 7:54 AM CDT for Bond County, Fayette County, Montgomery County, Illinois. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2009, 7:54 AM CDT (12:54 UTC)
Expired
Jun 8, 2009, 8:29 AM CDT
In force
35 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Bond County, IL, Fayette County, IL, Montgomery County, IL

The radar

The Lincoln radar (KILX), 105 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 972 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
972 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 081254
SVRLSX
ILC005-051-135-081345-
/O.NEW.KLSX.SV.W.0105.090608T1254Z-090608T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
754 AM CDT MON JUN 8 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
  NORTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 845 AM CDT

* AT 754 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  TAYLOR SPRINGS...OR NEAR HILLSBORO...AND MOVING NORTHEAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  HILLSBORO...NOKOMIS...COFFEEN...WITT...RAMSEY...IRVING...CHAPMAN...
  FILLMORE...BINGHAM...COALTON...BAYLE CITY...WENONAH AND OHLMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3912 8897 3897 8957 3917 8969 3936 8937
      3936 8914 3935 8913 3922 8913 3922 8897
      3921 8895
TIME...MOT...LOC 1255Z 241DEG 30KT 3914 8948

$$

GLASS
2 follow-up statements
000 
WWUS53 KLSX 081316
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 AM CDT MON JUN 8 2009

ILC005-081326-
/O.CAN.KLSX.SV.W.0105.000000T0000Z-090608T1345Z/
BOND IL-
816 AM CDT MON JUN 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BOND COUNTY IS
CANCELLED...

LAT...LON 3912 8897 3903 8952 3920 8962 3936 8937
      3936 8914 3935 8913 3922 8913 3922 8897
      3921 8895
TIME...MOT...LOC 1316Z 241DEG 30KT 3925 8928

$$

ILC051-135-081345-
/O.CON.KLSX.SV.W.0105.000000T0000Z-090608T1345Z/
MONTGOMERY IL-FAYETTE IL-
816 AM CDT MON JUN 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR NORTHWESTERN FAYETTE AND SOUTHERN MONTGOMERY COUNTIES...

AT 816 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR COALTON...OR NEAR NOKOMIS...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  NOKOMIS...RAMSEY...BAYLE CITY...WENONAH AND OHLMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3912 8897 3903 8952 3920 8962 3936 8937
      3936 8914 3935 8913 3922 8913 3922 8897
      3921 8895
TIME...MOT...LOC 1316Z 241DEG 30KT 3925 8928

$$

GLASS
000 
WWUS53 KLSX 081329
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 AM CDT MON JUN 8 2009

ILC051-135-081340-
/O.CAN.KLSX.SV.W.0105.000000T0000Z-090608T1345Z/
MONTGOMERY IL-FAYETTE IL-
829 AM CDT MON JUN 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FAYETTE AND
SOUTHERN MONTGOMERY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3912 8897 3903 8952 3920 8962 3936 8937
      3936 8914 3935 8913 3922 8913 3922 8897
      3921 8895
TIME...MOT...LOC 1330Z 241DEG 30KT 3931 8915

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:36 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 8, 6:36 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
636 AM CDT MON JUN 8 2009

.DISCUSSION...
/321 AM CDT MON JUN 8 2009/

.SYNOPSIS...
CLUSTERS OF SHOWERS AND THUNDERSTORMS ONGOING THIS MORNING ACROSS
MIDWEST...ALTHOUGH MOST OF THE ACTIVITY HAS REMAINED WEST AND
NORTH OF THE FA. A STATIONARY FRONT EXTENDS EASTWARD INTO SOUTHERN
IA AND NORTHERN IL FROM A LOW IN SW IA. A COLD FRONT EXTENDS SW
INTO NORTH CENTRAL OK. THIS LOW WILL MOVE NORTHEAST TODAY DRAGGING
THE COLD FRONT THROUGH THE FA THIS AFTERNOON AND EVENING.

...DISCUSSION...
.TODAY AND TONIGHT...A GREAT DEAL OF UNCERTAINLY EXISTS ON HOW
TODAY WILL PLAY OUT. THERE ARE SEVERAL FACTORS AT WORK TODAY.
MORNING CONVECTION IS A MAJOR FACTOR. IF ONGOING ACTIVITY OVER
EASTERN KS AND WESTERN MO CAN MAINTAIN ITSELF...THEN AFTERNOON
ACTIVITY LOOKS LESS LIKELY ALTHOUGH THIS IS NOT THE CURRENT
THINKING. CONVECTION SHOULD WEAKEN AS IT PUSHES EASTWARD INTO FA
DURING THE MORNING. CONVECTIVE DEBRIS CLOUDS SHOULD THIN DURING
THE AFTERNOON ALLOWING TEMPS TO WARM INTO THE 80S. A DEPARTING
SHORT WAVE CURRENTLY ENTERING WESTERN MO MAY ALSO SERVE TO INHIBIT
CONVECTION LATER TODAY.

MODELS...IN GOOD AGREEMENT...HAVE SLOWED THE FRONT A LITTLE OVER
THE PAST 24 HRS...NOW NOT PUSHING THROUGH THE STL METRO UNTIL
CLOSER TO 00Z AND CLEARING THE SE FA BY 06Z. THIS SHOULD ALLOW THE
ATMOSPHERE ENOUGH TIME TO RELOAD....ALLOWING AT LEAST SCATTERED
CONVECTION TO BREAK OUT DURING THE LATE AFTERNOON HOURS FROM JUST
EAST OF A KUIN TO KCOU LINE. THE ENTIRE CWA HAS A SLIGHT RISK FOR SVR
TSTMS TODAY. THIS SEEMS REASONABLE GIVEN THERE WILL BE 3000-3500
J/KG OF CAPE...30-40 KTS OF SHEAR AND MID LEVEL LAPSE RATES AROUND
7 DEG C/KM. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS WITH THIS EVENT.

.TUESDAY THROUGH FRIDAY... THE NAM AMPLIFIED THE THROUGH OVER THE
UPPER MIDWEST MORE THAN THE OTHER MODELS DURING THIS TIME PERIOD
AND ALSO TRACKED THE SURFACE LOWER SLOWER AND FURTHER NW THAN THE
OTHER SOLUTIONS...CHOSE NOT TO USE FOR THIS REASON. GFS SUFFERED
FROM CONVECTIVE FEEDBACK AS USUAL...DEVELOPING AND TRACKING A
SURFACE LOW FROM NORTHERN MO INTO IL TUESDAY NIGHT INTO WEDNESDAY.

SIDED WITH ECMWF AND SREF FOR THIS PACKAGE. TUESDAY SHOULD BE A
DRY DAY AS SURFACE HIGH SLIDES TO THE NORTH. THIS SETS UP RETURN
FLOW FOR TUESDAY NIGHT AND MORE PRECIP. WARM FRONT DEVELOPS OVER MO
AND SOUTHERN IL LATE TUESDAY AND IS THE FOCUS FOR SHOWERS AND TSTMS
OVERNIGHT. THE FRONT LIFTS NORTH INTO NORTHERN MO WEDNESDAY/
WEDNESDAY NIGHT BEFORE PUSHING BACK SOUTH THURSDAY. THERE IS THE
POTENTIAL FOR HEAVY RAINFALL GIVEN PWATS WILL BE WELL ABOVE CLIMO
AND SEVERAL WEAK SHORT WAVES WILL PASS THROUGH THE MID-MS VALLEY.
FRONT TO CLEAR THE AREA THURSDAY NIGHT. TEMPS TO REMAIN AT OR BELOW
NORMAL DUE TO PRECIP CHANCES AND CLOUD COVER.

NO SIGNIFICANT CHANGES MADE PAST FRIDAY.

MILLER

&&

.AVIATION...
/626 AM CDT MON JUN 8 2009/
FOR THE 12Z TAFS...
SHOWERS AND THUNDERSTORMS ARE MOVING ACROSS EASTERN MISSOURI AND
WEST CENTRAL ILLINOIS EARLY THIS MORNING...WITH THE GREATEST
CONCENTRATION OF THUNDER AROUND 30-50 NM WEST OF KSTL. THIS ACTIVITY
IS OCCURRING WITHIN A REGION OF LARGE SCALE ASCENT ASSOCIATED WITH
THE SHORT WAVE TROF IN ERN KS AND IS ALSO WELL AHEAD OF THE COLD
FRONT. IMPACTS OF ANY PRECIPITATION SHOULD BE OVER THE NEXT SEVERAL HOURS
WITH THUNDER MENTIONED IN THE STL AREA TAFS. IN THE WAKE OF THIS
PRECIPITATON...CLOUDS SHOULD THIN AHEAD OF THE FRONT AND WEAK
LARGE SCALE SUBSIDENCE WILL OCCUR WITH THE FROPA. THIS SHOULD
LIMIT THE COVERAGE OF ANY ADDITIONAL THUNDERSTORMS WITH THE COLD
FRONT TO ISOLD-SCATTERED COVERAGE MAINLY AFTER 20Z. GIVEN BOTH THE
UNCERTAINTY WITH THE OCCURRENCE/COVERAGE AND TIMING...HAVE OPTED TO ONLY
MENTION VCTS AT BEST. WEAK HIGH PRESSURE WILL MOVE INTO THE AREA
BEHIND THE FRONT TONIGHT WITH VFR CONDITIONS PREVAILING.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 8, 4:44 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
444 AM CDT MON JUN 8 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-090945-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
444 AM CDT MON JUN 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING
ACROSS THE ENTIRE AREA. THE PRIMARY THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS.

MODERATE FLOODING CONTINUES ALONG THE ILLINOIS RIVER AT MEREDOSIA. PLEASE
SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS FROM TUESDAY NIGHT THROUGH
THURSDAY FOR MUCH OF THE AREA. SOME OF THESE STORMS MAY BE SEVERE
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT WITH HAIL AND DAMAGING WINDS
BEING THE PRIMARY THREATS..

MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AT MEREDOSIA.
PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

MILLER

In the hours before

Local storm report, Jun 8, 7:46 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
746 AM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0745 AM     TSTM WND DMG     CLAYTON                 38.64N  90.33W
06/08/2009                   ST. LOUIS          MO   TRAINED SPOTTER

            POWER LINES DOWN ON OCCUPIED CAR.

&&

EVENT NUMBER LSX0902208

KARLZ
Local storm report, Jun 8, 7:48 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 AM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0740 AM     TSTM WND DMG     ST. LOUIS               38.64N  90.24W
06/08/2009                   ST. LOUIS CITY     MO   TRAINED SPOTTER

            AT SKINKER NEAR WASHINGTON U....TREE TOP DOWN...8 INCH
            DIAMETER. ALSO SMALL HAIL.

&&

EVENT NUMBER LSX0902209

KARLZ
Local storm report, Jun 8, 7:49 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
749 AM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HAIL             CRESTWOOD               38.56N  90.38W
06/08/2009  E1.00 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            AT INTERSECTION OF ELM AND WATSON

&&

EVENT NUMBER LSX0902210

TILLY
Local storm report, Jun 8, 7:51 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
751 AM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HAIL             AFFTON                  38.55N  90.33W
06/08/2009  E1.00 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902211

TILLY
Local storm report, Jun 8, 7:52 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 AM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0751 AM     TSTM WND DMG     UNIVERSITY CITY         38.67N  90.33W
06/08/2009                   ST. LOUIS          MO   TRAINED SPOTTER

            ONE AND A HALF FOOT TREE BLOWN DOWN ON CAR AT DELMAR
            AND MIDLAND.

&&

EVENT NUMBER LSX0902212

KARLZ
Local storm report, Jun 8, 7:53 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 AM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0742 AM     HAIL             ST. LOUIS               38.64N  90.24W
06/08/2009  E1.00 INCH       ST. LOUIS CITY     MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902213

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:41 AM CDTSevere Thunderstorm WarningLSXMadison26 min
Jun 8, 8:24 AM CDTSevere Thunderstorm WarningLSXRandolph38 min
Jun 8, 8:44 AM CDTSevere Thunderstorm WarningLSXClinton, Washington46 min
Jun 8, 4:03 PM CDTSevere Thunderstorm WarningLSXJersey, Madison42 min
Jun 8, 4:41 PM CDTSevere Thunderstorm WarningLSXMadison49 min
Jun 8, 5:06 PM CDTSevere Thunderstorm WarningLSXClinton, Saint Clair24 min
Jun 8, 5:20 PM CDTTornado WarningLSXSaint Clair25 min
Jun 8, 5:21 PM CDTAreal Flood AdvisoryLSXMadison5 hr
Jun 8, 5:35 PM CDTTornado WarningLSXSaint Clair40 min
Jun 8, 5:46 PM CDTAreal Flood AdvisoryLSXClinton, Saint Clair, Washington4 hr
Jun 8, 5:58 PM CDTTornado WarningLSXClinton, Saint Clair, Washington47 min
Jun 8, 6:36 PM CDTSevere Thunderstorm WarningLSXSaint Clair39 min
Jun 8, 6:44 PM CDTSevere Thunderstorm WarningLSXWashington31 min
Jun 8, 6:46 PM CDTFlash Flood WarningLSXClinton, Saint Clair, Washington6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.